# SDR AALA202005229001

- Difficulty date: May 20, 2020
- Submitted: May 22, 2020
- Operation: Air carrier
- Aircraft: N938AN
- Make and model: Boeing 737823
- Aircraft serial: 29533
- Aircraft time: 57,261 hours, 23,712 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - SMOKE DETECTOR SOUNDED AFTER LANDING, AFT LEFT LAV, NO SMOKE NOTED.  ACCOMPLISHED LAVATORY SMOKE DETECTION TEST PER AMM 26-14-00, TESTED OKAY, NO DEFECTS FOUND.
